I had a stroke caused by the medication risperdal. My dr. was very negligent in giving it to me.
She took me off the meds that were woking cold turkey which is a no-no as well. 1mg clonapin 3 times a day to none overnight. This alone is dangerous but to then prescibe me ridsperdal on top of that is attempted manslaughter. If I had the money I would sue them.
Has anyone else had a stroke due to risperdal?
It has been 6 months and I am recovering. Initially I could not walk, eat, shower, get in and out of chair or bed.
I was shaking and trembling all over. I was droooling. I couldn't sleep for months. I had very little hope for recovery and would have preferred death. While I am better, some new symptoms have arisen like the imbalanced stress feeling in my left eye and extremely sensitive ears, I can hear the slightest sounds radiate through the cartiledge of my ears and into my ear.
Welcome to the site and the community. Although I am not able to help you with your specific question, please give it time. There will be
someone who cares and someone who can give you great advice. If you do not get a reply within two days, please repost your question/concern.
I know personally that this is a great place and it's all about people helping people, but because of every day life, sometimes with so many posts,
it is possible you might need to repost. If this is something that needs attention now, you can call for an appointment with your doctor, if it is not
an emergency go to urgent care (to save money) but if it is an emergency, please go to the ER. If this is something you are having anxiety over,
I have some basic but strong tips/techniques to use until you get help, please just message me and I will send them to you. Thank you and I
hope you are helped soon.
I wouldn't recommend anyone taking the drug risperdol. I thought it was the "miracle drug" for my 5 yr old son who was dx with autism. For 3 years his aggression worsen and he developed tics and gained a tremendous amount of weight which started raising his BP among other things. The dr. decided to wing him off and he ended up developing tardive dyskinsea. That will always be a haunting day I will never forget watching my son suffer from this with the chorea movements. His autism regressed so bad I had to teach him to feed himself again. 2yrs later he's back to where he was but now he can't take hardly any meds without the TD surfacing back. I'm so sorry your dealing with all of this. I know some will say risperdol helped there child but with my experience it was a total nightmare for our family. I hope things will get better for you just PLEASE be careful with any drug that may cause TD. Most Doctors will say it's more in the elderly who will develop this but my son was 7 years old. So, please be careful. Best wishes for you and I pray things will work out for you.
I am very sorry to hear that about your son. I hope everything works out for your son and family. But, I just wanted to ask you if there was anything you did against the Doctor who gave him Risperdal. My father had dementia and we put him in a nursing home. 6 months later he died. I was there everyday(twice a day) for him and I could see the difference in him after they increased the Risperdal. He must have suffered a stroke and the Doctor kept feeding him the Meds for app. 5 or 6 days until I finally told him something is wrong with him. 3 weeks later he was gone. He never recovered and he was a "strong" man. His only illness was dementia and to this day I believe the Risperdal killed him. Any info would be appreciated. Thanks
My dad just suffered a stroke 7 days after starting risperidone. I could tell a big difference for the worse after the second day. It was so bad that I took him back to the drs office on the third day and she said to keep taking it. Four days later he suffered a major stroke 'aneurysm' and has been hospitalized since march 29, 2012.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.